Iodine Side Effects - Sensitivity

by Kathleen

I have been taking Lugol's Iodine 5% for 12 days and have been feeling better. I am not as cold, joint pain has subsided and I haven't slept better in years. I started out with 2 drops per day, and have increased to 3 per day.

My cousin, however, took 2 drops per day for 2 days and had a terrible metallic taste in her mouth, was nauseated and dizzy. Should she have started with 1 drop per day, or what would be her recommended dosage for a person that is very sensitve to all medications?


So good to know that the iodine is working for you.

Sounds to me like your cousin is extremely toxic. Those are symptoms of detoxing too fast. Try cutting back as you suggested.

I recommend that she consider a Full Body Detox. It's done wonders for me.

Also, take a look Halogens. This page discusses the various disruptions to the body.

Let me know how it goes for your cousin.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Iodine Help Line.